MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 644611
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd multitest¿ erroneous results were obtained.There was no patient impact.The following information was provided by the initial reporter: tbnk run with 1/3 of patients showing a small percentage of contamination.Tbnk lot 42267 exp 30.06.2024, this bottle was the 1st bottle of 8 which was opened on 29.09.23 for pre-testing.1.Are there erroneous results on patient samples from diagnostic test? (answer: yes).2.Was there any delay of treatment due to the issue? (answer: no).3.If patient samples were redrawn, was there any change or delay of treatment? (answer: n/a, patient samples not redrawn.) 4.Was there any physical harm/injury to the patient due to the issue? (answer: no).
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - becton dickinson and company bd biosciences g.1 - reporting office contact - (b)(4) g.1 - manufacturing site contact - (b)(4).H6.Investigation summary: bd acknowledges the customer's experience regarding the indicated failure mode, customer observed a cd3+cd8+cd4- small population dimmer than the cd8+ cluster in the cd3/cd8 dot plot with 6-color bnk reagent part 644611-42267.The cause of the reported issue of a cd3+cd8+ scattered events observed to be dimmer than the cd3+cd8+ cluster population was not determined.The issue can be due to the stickiness of the apc-cy7 tandem fluorophore used to conjugate to cd8 antibody.The material passed all the product specification when release.Performance check of the complaint lot was compared to a reference lot and both lots performed comparably.Bd is continually monitoring complaints received for this device and reported issues to identify emerging trends.
 
Event or Problem Description
It was reported that during use with bd multitest¿ erroneous results were obtained.There was no patient impact.The following information was provided by the initial reporter: tbnk run with 1/3 of patients showing a small percentage of contamination.Tbnk lot 42267 exp 30.06.2024, this bottle was the 1st bottle of 8 which was opened on 29.09.2023 for pre-testing.1.Are there erroneous results on patient samples from diagnostic test? (answer: yes) 2.Was there any delay of treatment due to the issue? (answer: no) 3.If patient samples were redrawn, was there any change or delay of treatment? (answer: n/a, patient samples not redrawn) 4.Was there any physical harm/injury to the patient due to the issue? (answer: no).

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18017513
Report Number2916837-2023-00209
Device Sequence Number18043435
Product Code GKZ
UDI-Device Identifier00382906446114
UDI-Public(01)00382906446114
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Catalogue Number644611
Device Lot Number42267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown